# SDR 97ZZZX3317

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161DB
- Make and model: Doug DC-8-61
- Aircraft serial: 45980
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 25883025
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUT OF KMIA/SPIM, NR 1 COMPASS SHOWED 15 DEGREES OFF STANDBY AND NR 2 COMPASS SHOWED 15 DEGREES OFF COURSE, HEADING LIGHT ON STEADY IN INSTRUMENT COMPARATOR.  FOUND NR 2 DG FAILED SLAVE CHECK, REPLACED NR 2 DIRECTIONAL GYRO.  REPLACED NR 1 DG, AND NR 1 INSTRUMENT AMP RACK.  PERFORMED OPS CHECK PER MM 34-21-0 AND 34-21-1.  AIRCRAFT CHECKED EXTENSIVELY, BOTH SYSTEMS PERFORMED OK.  (X)
